Chronic inflammatory bowel disease in childhood.

M. O'Gorman, A. M. Lake

Research output: Contribution to journalReview article

Original languageEnglish (US)
Pages (from-to)475-480
Number of pages6
JournalPediatrics in Review
Volume14
Issue number12
Publication statusPublished - Dec 1 1993

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

O'Gorman, M., & Lake, A. M. (1993). Chronic inflammatory bowel disease in childhood. Pediatrics in Review, 14(12), 475-480.